Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 8, Number 4  


Rings of quotients
V. P. Elizarov
381
Radicals and von Neumann ideals
K. A. Zhevlakov
425
Standard and dually standard elements of the lattice of subgroups of a group
S. G. Ivanov
440
A certain problem of Kaplansky
V. N. Latyshev, A. L. Shmel'kin
447
Maximality conditions in algebras with identity relations
I. V. L'vov
449
The restricted Burnside problem for exponent 30
V. D. Mazurov
460
Matrix representation of groups of outer automorphisms of Černikov groups
Yu. I. Merzlyakov
478
Two existence theorems for computable numerations
A. B. Khutoretskii
483
Dmitriĭ Matveevič Smirnov. On his fiftieth birthday
493
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021